Hello I am 21 yrs old I have been taking percocet 10/325 for a long time but never felt like they interfered in my life. I would take them for 2 weeks straight and go 2 weeks without out and not feeling like I need them until oxycodone30 mg came into my life I was taking 1 a day for about 2 months straight just to get that "high" until one a day was not enough then went on to 2 a day for a while and now 3 a day for about 3 months and the ****** up part is I haven't been eating them but have been crushing and sniffing them I feel so disguised with my self and have been wanting to stop for a while I don't do them to get high anymore but to feel normal I can't anything normal without being on them , I don't no what it is to be clean anymore I work everyday as a barber which is a sociable job and when I am not on them I am not sociable at all my stomach hurts I can't sleep can't even eat while not on them I am really sick and want my normal life back I can't do detox cause if my boss finds out I have been on them and need detox I'm screwed out of a job . there are messing my financial situation they go for 20$ a pill on the street were I'm from 60$ a day up my nose .it is very hard because everyone of my friends are on them and don't even think about stoping and really getting sick of my friends and these things I really want to stop so bad I cry to myself sometimes I feel like a junkie. I have a few suboxone someone gave to me everynight I say I'm going to start the subs the next morning but when the next morning comes I'm on the phone looking for them again it controls the whole way I think when I'm on them I feel depressed about doing it but when I don't have anything I don't think this is an opportunity to stop please I really need help. Real advice don't respond if your just going to say take the subs so please if anyone was in the same situation and stopped please help me thank you I really hope by posting this will help me thank you very much
21 Apr 2011
boy your story sounds just like mine i was taking up to 24 norco a day, 15 dilaudid, 30 valium, 25 soma, i was a total junkie. my life was so screwed up, and for me it was easy to get drugs i was injured at work and was on work comp i had four back surgeries and the pain mgmt doc i went to would just give me what i wanted like it was candy. after i got a dui while driving under the influence of some (not alcohol, i dont drink), i had to wake up. i was checked into a inpatient rehab program for 3 weeks, and week one was hell week, like what first week of boot camp would be. your sick as a dog dont want to eat, sweat, vomit, chills, in pain, cant sleep, and all this time from the day i got there they started me on suboxone. by week two i was up 50% eating a little, no more vomiting, a little sleep, still sweating, still hurting. by the third week at the time i was released i was about 75%. i then continued outpatient for a month still taking suboxone.
it was the hardest thing i ever did but my life was turning to shit, i had to do something. it took about 6 weeks to get to 100% but it was worth it. the main thing in patience and just to grin and bear it, it is going to be one of the hardest things in your life if not the hardest. but if you can get through it you will be a much happier healthier person. if you ever need to talk feel free to e-mail me anytime, ill talk about anything and do what i can to help you through this. if this answer helped you at all please check yes at end of answer. your friend if needed amber
21 Apr 2011
I hear your cry for help and will do anything in my power to be there for you. I have gotten off opiates many years ago though I was not snorting them. It required determination and sometime to recover. You need to start by reducing your daily intake. Just a few suboxone are not enough to detox and heal the body from the opiate addiction. So unless you plan to seek professional help from a Suboxone prescribing doctor, I wouldn't go that route. Do not take the Suboxone if you are not in withdraws. You need to wait in the neighborhood of 24 hours from your last dose and score a 26 on the COWS scale before starting it anyway. The COWS scale is a series of questions to ask yourself to determine that you are in sufficient enough withdrawal to start the Suboxone otherwise you will cause precipitated withdrawals. I'm telling you all this so to educate you about your choices, not to discourage you. Suboxone needs to taken while in a supervised program, not just casually.
If you really want to get clean, I recommend you contact 1-877-suboxone or google "suboxone doctors" and investigate the possibilities. Your other choice is to detox without Suboxone. You would have to give up snorting and taper your usage gradually or take time off from work and detox at home more abruptly. Won't be easy, but it can be done. Try googling the "Thomas recipe". Or go to the following site: www.suite101.com/content/stayathome-opiate-detox-a130939
We are here for you and like I said will help anyway I can,
14 Oct 2012
new horizions in st pete general has a great detox program its only a few days they give u the subs, and u dont have them fu#@&* up classes all day. then they give u scripts to keep off the craving ive had friends that have wanted to quit and made best of it and cleaned up and ive had them go and get back on and now he is dead. its all up to the individual if he really wants to stop. its only few days maybe u can slip that by boss. just a suggestion. good luck!
14 Oct 2012
need2beOFF4good, it's been about 6 months since you asked for help. I am just wondering how you are doing? Did you get into a suboxone program? You absolutely cannot do suboxone without a program or by just getting them from friends. Please if you haven't gotten off the oxy, type Pattishan61 in the firends group & read her profile. She will explain the whole process to you in her profile She had also an addiction, & successfully completed the suboxone program, & is no longer using them. There is still hope out there for you if you still need it. Please let us know how you are doing...
14 Oct 2012
I am sorry to here you are having these issues, as i was in the same boat in august, i was taking the right amount the doctor prescribed, but then built a tolerance, and then that 3 wasn't enough anymore, then it was 4 and then 5, well you get my drift... I no u don't want to hear about the subs, i read your post, and u said don't respond if u are going to say take the subs, so I am not going to say that, but it is what i did and has helped me tremendously, i haven't had one thought of getting percocet, truth being said and i am being honest, the thought of percocet doesn't even enter my mind when i take my subs, but like i said I no u said on your post u don't want to here this... with that being said u would have to taper, and from what i am reading u are somewhat like me, u think about the pill and take it and that's it, so i really don't think the taper thing wouldn't work in my opinion... my only other suggestion would be to admit yourself into a detox/rehab and tell them u don't want subs, which in my opinion would help u so much, and give u a chance to get your life back on track, but if u don't really want them at all, detox/rehab and they can wean u down slowly and give u meds to keep you comfortable, but the whole thing with that is like the other poster put, his friend was doing well cause he only took the subs for a couple days, somebody in your position in my opinion once again, i would think would need subs a little longer than 3 to 5 days, to get rid of the mind games that this screwed up drug plays on your mind... i am sorry but this is my opinion... i wish u nothing but a drug free happy life... please keep us updated..i no we all care here
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
pain. how many tylenol 3 would equal one of these pills?
3 answers • 8 Feb 2010
... instead of the Percocet with all that acetaminophen contained in it? I don't find it adds any pain relief & I know it causes liver ...
4 answers • 4 Feb 2011
... migraine headaches. taking 10mg every 4hrs and 40mg 8am and 8pin still is not maintaining the pain. It is getting so bad that it i had to go to ...
2 answers • 19 Aug 2011
I feel oxycotin will last longer and help the pain I have from past neck and shoulder injury and surgery
3 answers • 29 Jan 2013
3 answers • 9 Jun 2014